MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45703-XP1A
Medical Device Problem Codes Obstruction of Flow (2423); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a triple lumen catheter (tlc) was inserted, and the brown (distal) infusion port could not be flushed or aspirated.The remaining two lumens were reported to be functional.It was subsequently reported that the catheter was slightly malpositioned; however, the device remained partially functional.The catheter remains implanted in the patient, with instructions not to use the brown (distal) lumen.There were no reports of patient injury, harm, or adverse health consequences associated with the event.The patient's condition was reported as fine.The reporter indicated that a similar issue had occurred once previously over an eight-year period.Additionally, it was reported that the assisting resident stated similar events had occurred two other times during the same month, resulting in a total of three reported occurrences within one month involving the same device type.No patient injury or adverse health outcome was reported in association with this event.Good faith efforts were made to obtain additional information regarding the reported device issues, including confirmation of the multiple reported occurrences and assessment of any patient harm.Three documented attempts were made to contact the distributor; however, no response or additional information was received.Associated mdr include (specific event) and 9680794-2026-00381 (multiple events without additional details).
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25135935
Report Number9680794-2026-00358
Device Sequence Number9516560
Product Code FOZ
UDI-Device Identifier20801902117216
UDI-Public(01)20801902117216(11)251126(17)270228(10)33F25L0093(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDC-45703-XP1A
Device Lot Number33F25L0093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown